# SDR SIMA200925205

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 20,232 hours, 18,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500436003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,232 hours, 18,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK THE LEFT OMEGA BEAM AT FRAME 33 WAS FOUND TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED THE LEFT OMEGA BEAM AT FRAME 33 IAW SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
